# SDR DALA2023091307510

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,912 hours, 23,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 SEATS 1DC-3DC AND L1 DOOR EMERFENCY LIGHTS ON IN ARM POSITION. CORRECTIVE ACTION: T/S PER B757 FIM 33-51. REMOVED AND REPLACED CHARGER AND BATTERY PER B757 AMM 33-51. OPS CK GOOD. EMERGENCY LIGHTS TOGGLE SW WONT SW TO OFF. REMOVED AND REPLACED PER B757 33-51 OPS CKS GOOD. (4430206)
